# SDR FDEA2020043080814

- Difficulty date: April 28, 2020
- Submitted: April 30, 2020
- Operation: Air carrier
- Aircraft: N963FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 73,168 hours, 25,151 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 35043
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SUPERNUMERARY SEAT TRACK CORRODED REMOVED AND REPLACED SEAT TRACK IAW VENTURA AEROSPACE DWG 3470 REV G
